

Global Wellness Day NZ 2023 Free Community Events Calendar – P1



Date	Time	Event Details	Duration	Organisation	Address	Booking Contact	Online Event Link
Thursday 6 th June	11:00am	A 60-minute Community Rise & Shine Ecstatic Dance Session with Magenta Costumes	1 hour	https://aro-ha.com/	Aro Ha Wellness Retreat - 33 Station Valley Rd, Wyuna Rise, Glenorchy 9372	To register – Email: <u>locals@aro-ha.com</u>	Follow: @aroharetreats On Instagram or Facebook
Saturday 10 th June	6:45am– 7:45am	Complimentary Fitness Classes w/ 70s & 80s Dance Magenta Theme – 'Rahman's Fusion'	1 hour	https://www.waihekeworkout.co .nz	Waiheke Workout Poto Studio, 23b Tahi Road, Waiheke Island	To register – Email: E: <u>admin@waihekeworkou</u> <u>t.co.nz</u> P: (09) 372 2020	Live Event but event details can be found here: <u>https://waihekework</u> <u>out.co.nz/gwd/</u>
Saturday 10 th June	7:00am – 8:00pm	Complimentary #DanceMagenta (with music), Signature Sauna Infusions, Yoga Classes, Meditation Class	13 hours	<u>https://www.maruiahotsprings.n</u> <u>Z</u>	1513 State Highway 7, Lewis Pass 7847 Maruia Springs, South Island, New Zealand	Registration by email essential: <u>info@marulahotsprings.co</u> .nz	N/A – Live events
Saturday 10 th June	8:00am	Complimentary 'Dance Magenta' Class	1 hour	<u>https://www.cordishotels.com/e</u> <u>n/auckland/fitness-</u> wellness/chuan-spa/	Level 3, Cordis, 83 Symonds Street, Auckland	To register – Email: • <u>cdakl.info@chuanspa.com</u> P: <u>09 300 2960</u>	N/A – Live Event
Saturday 10 th June	8:00am – 4:00pm	Gym Open Day (no bookings needed)	8 hours	https://www.waihekeworkout.co .nz	Waiheke Workout Gym - 116 Ostend Road, Ostend, Waiheke Island	Enquiries: E: <u>admin@waihekeworkou</u> <u>t.co.nz</u> P: (09) 372 2020	Live Event but event details can be found here: <u>https://waihekework</u> <u>out.co.nz/gwd/</u>
Saturday 10 th June	9:00 - 10:00am	Complimentary Fitness Classes w/ 70s & 80s Dance Magenta Theme – 'Zumba Class'	1 hour	https://www.waihekeworkout.co .nz	Waiheke Workout Poto Studio, 23b Tahi Road, Waiheke Island	To register – Email: E: <u>admin@waihekeworkou</u> <u>t.co.nz</u> P: (09) 372 2020	Live Event but event details can be found here: <u>https://waihekework</u> <u>out.co.nz/gwd/</u>
Saturday 10 th June	9:30am	Free Community Dance Class	90-mins	https://resolutionretreats.co.nz	1002 Tirau Road, Lake Karapiro	Booking Online at: <u>https://resolutionretreats.</u> <u>co.nz/our-</u> <u>retreats/upcoming-</u> <u>retreats/</u>	N/A – Live Event



Global Wellness Day NZ 2023 Free Community Events Calendar – P2



me		Event Details	Duration	Organisation	Address	Booking Contact	Online Event Link
Saturday 10 th June	10:20am	Complimentary Fitness Classes w/ 70s & 80s Dance Magenta Theme – 'David's Hatha Yoga + Meditation Class'	75-mins	https://www.waihekeworkout. .co.nz	Waiheke Workout Poto Studio, 23b Tahi Road, Waiheke Island	To register – Email: E: <u>admin@waiheke</u> <u>workout.co.nz</u> P: (09) 372 2020	Live Event but event details can be found here: <u>https://waihekew</u>
Saturday 10 th June	12:00 - 12:45pm	Complimentary Fitness Classes w/ 70s & 80s Dance Magenta Theme – 'Marias 'Power Class'	45-mins	https://www.waihekeworkout. .co.nz	Waiheke Workout Poto Studio, 23b Tahi Road, Waiheke Island	To register – Email: E: <u>admin@waiheke</u> <u>workout.co.nz</u> P: (09) 372 2020	orkout.co.nz/gwd/ Live Event but event details can be found here: <u>https://waihekew</u> orkout.co.nz/gwd/
Saturday 10 th June	13:00 – 13:45pm	Complimentary Fitness Classes w/ 70s & 80s Dance Magenta Theme – 'Heidi's Aerobics Class'	45-mins	https://www.walhekeworkout. co.nz	Waiheke Workout Poto Studio, 23b Tahi Road, Waiheke Island	To register – Email: E: <u>admin@waiheke</u> <u>workout.co.nz</u> P: (09) 372 2020	Live Event but event details can be found here: <u>https://waihekew</u> orkout.co.nz/gwd/
Saturday 10 th June	14:00 – 15:00pm	Complimentary Fitness Classes w/ 70s & 80s Dance Magenta Theme – 'Heidi & Michelle's Partner Yoga Class'	1 hour	https://www.walhekeworkout. co.nz	Waiheke Workout Poto Studio, 23b Tahi Road, Waiheke Island	To register – Email: E: <u>admin@waiheke</u> <u>workout.co.nz</u> P: (09) 372 2020	Live Event but event details can be found here: <u>https://waihekew</u> orkout.co.nz/gwd/
Saturday 10 th June	18:00pm	Complimentary Zumba Class	1 hour	https://www.cordishotels.com/ en/auckland/fitness- wellness/chuan-spa/	Level 3, Cordis, 83 Symonds Street, Auckland	To register – Email: <u>cdakl.info@chuans</u> <u>pa.com</u> P: 09 300 2960	N/A – Live Event
Saturday 10 th June	All Day	Free Online Dance Routines & Games – Emphasizing the importance of keeping active.	24 hours	wwwlifeeducation.org.nz	N/A - Online	For queries: havley.sims@lifeed ucation.org.nz	https://lifeeducati on.org.nz/globalw elinessday

Spaces are limited for some events so please register attendance as needed

Keep an eye out for more FREE nationwide events or any changes at:



Participating Organisations





headway





сниам Spa



Resolution Retreats Akeside Health & Wellness Centre